# SDR USAA2011050291733

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 57,498 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - CRACK AT MAIN ENTRY DOOR UPPER HINGE CUTOUT AREA AT BS 303 APPROX 3 INCHES ABOVE S10L.  REPAIRED BEAR STRAP AT MAIN ENTRY DOOR UPPER HINGE CUTOUT IAW B737 SRM 53-10-01 REPAIR 14 & EA 102932.
